MathSciNet Relay Station
MathSciNet bibliographic data
MR554009 (81b:33015) 33A60 (65D20 81F99)
Lee, Soo-Y. The inhomogeneous Airy functions, ${\rm Gi}(z)$ and ${\rm Hi}(z)$. J. Chem. Phys. 72 (1980), no. 1, 332–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement